# SDR YENA20160529508

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 16,648 hours, 10,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON WEB OF AFT CARGO DOOR, FRAME 80 +2" AFT RBL 22", STR 25R.  REMOVED CORROSION AND REPLACED BRACKET.
